Filtros : "Applied Mathematics and Computation" "2009" Removido: "EESC" Limpar

Filtros



Limitar por data


  • Fonte: Applied Mathematics and Computation. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS FUNCIONAIS

    Acesso à fonteAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FRASSON, Miguel Vinicius Santini. On the dominance of roots of characteristic equations for neural functional differential equations. Applied Mathematics and Computation, v. 214, n. 1, p. 66-72, 2009Tradução . . Disponível em: https://doi.org/10.1016/j.amc.2009.03.058. Acesso em: 30 nov. 2025.
    • APA

      Frasson, M. V. S. (2009). On the dominance of roots of characteristic equations for neural functional differential equations. Applied Mathematics and Computation, 214( 1), 66-72. doi:10.1016/j.amc.2009.03.058
    • NLM

      Frasson MVS. On the dominance of roots of characteristic equations for neural functional differential equations [Internet]. Applied Mathematics and Computation. 2009 ; 214( 1): 66-72.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.amc.2009.03.058
    • Vancouver

      Frasson MVS. On the dominance of roots of characteristic equations for neural functional differential equations [Internet]. Applied Mathematics and Computation. 2009 ; 214( 1): 66-72.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.amc.2009.03.058
  • Fonte: Applied Mathematics and Computation. Unidades: ICMC, FFCLRP

    Assuntos: EQUAÇÕES DIFERENCIAIS FUNCIONAIS, EQUAÇÕES INTEGRAIS

    Acesso à fonteAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello e GIMENES, L P e FEDERSON, Marcia. Oscillation for a second-order neutral differential equation with impulses. Applied Mathematics and Computation, v. 215, n. 1, p. 1-15, 2009Tradução . . Disponível em: https://doi.org/10.1016/j.amc.2009.04.039. Acesso em: 30 nov. 2025.
    • APA

      Bonotto, E. de M., Gimenes, L. P., & Federson, M. (2009). Oscillation for a second-order neutral differential equation with impulses. Applied Mathematics and Computation, 215( 1), 1-15. doi:10.1016/j.amc.2009.04.039
    • NLM

      Bonotto E de M, Gimenes LP, Federson M. Oscillation for a second-order neutral differential equation with impulses [Internet]. Applied Mathematics and Computation. 2009 ; 215( 1): 1-15.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.amc.2009.04.039
    • Vancouver

      Bonotto E de M, Gimenes LP, Federson M. Oscillation for a second-order neutral differential equation with impulses [Internet]. Applied Mathematics and Computation. 2009 ; 215( 1): 1-15.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.amc.2009.04.039

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025